MathSciNet Relay Station
MathSciNet bibliographic data
MR930030 35L70
Đạ̌ng Điñh Áng; Pham Ngoc Dinh, A. Strong solutions of a quasilinear wave equation with nonlinear damping. SIAM J. Math. Anal. 19 (1988), no. 2, 337–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement